# SDR CA090324004

- Difficulty date: February 9, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,586 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pedal
- Part number: 2227218100
- Condition: Cracked
- Location: Brake
- Part time: 4,509 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSP, FOUND CRACKED PEDAL ON PILOT SIDE LT BRAKE PEDAL.
